MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0A11, STEALTH INSERT SZ 1 S/S 10/BX; DXC

APPLIED MEDICAL RESOURCES A0A11, STEALTH INSERT SZ 1 S/S 10/BX; DXC
Model Number A0A11
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure performed: unknown - "(on (b)(6) 2017: during procedure) a medical staff used the insert to occlude a vessel.The vessel occlusion was completed successfully.Then the medical staff tried to remove the insert from the vessel, the medical staff found that the rubber separated from the base.Please see the attached picture below.This event didn't affect the patient." type of intervention: na.Patient status: no health damage was reported for the patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A0A11, STEALTH INSERT SZ 1 S/S 10/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6408120
Report Number2027111-2017-01545
Device Sequence Number13581168
Product Code DXC
UDI-Device Identifier00607915112967
UDI-Public(01)00607915112967(17)200831(30)01(10)1254225
Combination Product (Y/N)N
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2020
Device Model NumberA0A11
Device Catalogue Number100735101
Device Lot Number1254225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2017
Supplement Report FDA Received Date05/04/2017
Patient Sequence Number1